# SDR CA120723007

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, E

## Discrepancy

(CAN) AT ARRIVAL, UPON SHUTTING DOWN ENG NR 2, THE GROUND CREW SAW FIRE AT ENGINE 2 AND REPORTED TO THE PILOT.  THE PILOT SAW ALSO NACELLE OVERHEAT ALERT, FOLLOWED BY ENG NR 2 FIRE WARNING.  SUBSEQUENTLY PILOT DISCHARGED FIRE BOTTLE NR 1 FOLLOWED 30 SECONDS LATER BY BOTTLE NR 2 AND THE FIRE EXTINGUISHED WITH NO INJURIES TO PASSENGERS.  PASSENGERS DISEMBARKED NORMALLY.  TROUBLESHOOTING REVEALED A LOOSE FUEL NOZZLE LINE B-NUT AT THE NOZZLE, NR 14.  THE FUEL NOZZLES WERE REPORTEDLY REPLACED JUNE 13, 2012 AND SB 21803, REMOVAL OF BACK-UP O-RING WAS EMBODIED AT THAT TIME.  OPERATOR IS INVESTIGATING REASON FOR LOOSE B-NUT AT THE NOZZLE NR 14.
